# SDR Y2PA2020123120045

- Difficulty date: December 23, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 81,719 hours, 90,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 81,719 hours, 90,946 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN CORROSION WAS FOUND AT FS 724 BETWEEN L27R AND L28R ON FUSELAGE SKIN.  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN REMOVED DAMAGED AREA AT FS 724 BETWEEN L27R AND L28R.  PERFORMED A HFEC INSPECTION OF THE AREA.  THEY INSTALLED REPAIR DOUBLERS -69 AND -71 AND FILLER -75, IAW EO 12254 AND 8110-3.
